# SDR 98ZZZX4117

- Difficulty date: September 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N350AL
- Make and model: Bell 206L-3
- Aircraft serial: 51429
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Fitting
- Part number: 206031329103S
- Condition: Cracked
- Location: Tail Boom
- Part time: 6,915 hours
- Component: 206031314119
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROUTINE FIGHT, MECHANIC NOTICED AN ABNORMAL TAIL BOOM BOUNCE.  FITTING CRACKED COMPLETELY THROUGH BOTH SIDES AT AFT RIVET HOLES.
